SurvivingInfidelity.com Forum Archives

Return to Forum List

Iud & spotting

You are not logged in. Login here or register.

SurprisinglyOkay posted 5/27/2014 08:13 AM

So, I had an iud out in over a year ago, Paraguard, the non-hormonal one.
My obgyn warned me of heavier periods and more spotting, which has happened. It's been pretty consistent, normal period, a few more days of spotting than I had before, and one day mid cycle.

the past few months the cramps have been heavier, and this month I've been spotting well over my normal time.

Has anyone else experienced this?
It feels like my periods are getting progressively worse.

And no, I have not called my doc yet...

purplejacket4 posted 5/27/2014 13:59 PM

Unfortunately that's how copper IUDs are. They tend to cause heavy painful periods. If you can't stand it discuss another option like a diaphragm.

jrc1963 posted 5/27/2014 20:42 PM

I am on my second Paraguard IUD and yes, I've had heavier periods and more cramping than usual.

I've had a bit more spotting then usual... But nothing out of the ordinary.

traicionada posted 5/27/2014 20:52 PM

Go for a placement check. While heavier periods are a common side effect; spotting for more than 7 days could lead to anemia

waiting2see posted 5/28/2014 21:32 PM

My periods were much heavier for first year or two after placement--some irregular spotting. They have now evened out and are medium flow with less spotting. Still worth it to me to be hormone free. But can't hurt to see your doctor.

Return to Forum List

© 2002-2018 SurvivingInfidelity.com ®. All Rights Reserved.